Alert archive / New Jersey / Coastal Flood Statements in 2010
Coastal Flood Statement 17, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood statement at Sep 21, 2010, 3:27 AM EDT for 4 counties in New Jersey; Sussex County, Delaware. It took effect at Sep 21, 2010, 4:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2010, 3:27 AM EDT (07:27 UTC)
- In effect from
- Sep 21, 2010, 4:00 AM EDT
- Expired
- Sep 21, 2010, 4:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2557 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
181 WHUS41 KPHI 210727 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 327 AM EDT TUE SEP 21 2010 ...DANGEROUS RIP CURRENTS FROM DISTANT HURRICANE IGOR WILL CONTINUE TO AFFECT THE NEW JERSEY AND DELAWARE COASTS THIS MORNING... DEZ004-NJZ014-024>026-211600- /O.NEW.KPHI.CF.S.0017.100921T0800Z-100921T2000Z/ DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 327 AM EDT TUE SEP 21 2010 ...A HIGH RISK OF RIP CURRENTS REMAINS IN EFFECT THROUGH THIS MORNING... LONG PERIOD SWELLS CONTINUE ALONG THE COASTS OF DELAWARE AND NEW JERSEY. THE MAGNITUDE OF THE SWELLS IS SLOWLY DECREASING...BUT THE SWELLS THIS MORNING AND THE EFFECTS OF THE UPCOMING FULL MOON WILL STILL BE ENOUGH TO CREATE A HIGH RISK FOR RIP CURRENTS THIS MORNING. A MODERATE RISK WILL EXIST FOR THE AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SINCE THERE ARE FEW...IF ANY...LIFEGUARDS ON AREA BEACHES... PEOPLE ARE STRONGLY ADVISED TO STAY OUT OF THE WATER ALONG THE COASTLINES OF NEW JERSEY AND DELAWARE THIS MORNING. A HIGH RISK OF RIP CURRENTS MEANS WIND AND OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF DANGEROUS RIP CURRENTS...ESPECIALLY BUT BY NO MEANS EXCLUSIVELY IN THE VICINITY OF JETTIES...PIERS AND SANDBARS. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. THEY ARE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES...WHICH IMPROVE RIP CURRENT FORMATION. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE IN TOWARD SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. $$
1 follow-up statement
290 WHUS41 KPHI 211544 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1144 AM EDT TUE SEP 21 2010 ...RIP CURRENTS WILL CONTINUE TO AFFECT THE NEW JERSEY AND DELAWARE COASTS THIS AFTERNOON AND INTO THIS EVENING... DEZ004-NJZ014-024>026-212000- /O.CON.KPHI.CF.S.0017.000000T0000Z-100921T2000Z/ DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1144 AM EDT TUE SEP 21 2010 ...A MODERATE RISK OF RIP CURRENTS WILL AFFECT THE NEW JERSEY AND DELAWARE BEACHES THIS AFTERNOON AND THIS EVENING... LONG PERIOD SWELLS CONTINUE ALONG THE COASTS OF DELAWARE AND NEW JERSEY. THE MAGNITUDE OF THE SWELLS IS SLOWLY DECREASING BUT THE SWELLS AROUND MIDDAY AND THIS AFTERNOON...COMBINED WITH THE EFFECTS OF THE UPCOMING FULL MOON...WILL STILL BE ENOUGH TO CREATE A MODERATE RISK FOR RIP CURRENTS THIS AFTERNOON AND THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SINCE THERE ARE FEW...IF ANY...LIFEGUARDS ON AREA BEACHES... BATHERS ARE URGED TO USE EXTREME CAUTION WHEN ENTERING THE SURF ZONE TODAY. A MODERATE RISK OF RIP CURRENTS IMPLIES THAT INDIVIDUALS PLANNING TO ENTER THE SURF SHOULD CHECK WITH LOCAL BEACH PATROLS FIRST. BE SURE TO SWIM WITHIN SIGHT OF A LIFE GUARD, AND NEVER SWIM ALONE OR AT NIGHT. RIP CURRENTS ARE STRONG...NARROW CHANNELS OF WATER THAT FLOW OUT TO SEA. THEY ARE LIFE-THREATENING TO ANYONE WHO ENTERS THE SURF. BE ESPECIALLY CAUTIOUS WITH OUTGOING TIDES...WHICH IMPROVE RIP CURRENT FORMATION. IF YOU BECOME CAUGHT IN A RIP CURRENT...REMAIN CALM. TRY TO SWIM ON A COURSE THAT IS PARALLEL TO THE BEACH UNTIL YOU GET AWAY FROM THE RIP...THEN SWIM AT AN ANGLE IN TOWARD SHORE. DO NOT TRY TO SWIM BACK TO SHORE DIRECTLY AGAINST THE RIP...SINCE IT CAN EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Sep 21, 2:57 AM EDT, 30 minutes earlier.
Area forecast discussion, Sep 21, 2:57 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 257 AM EDT TUE SEP 21 2010 .SYNOPSIS... HIGH PRESSURE CENTERED OVER CENTRAL PENNSYLVANIA EARLY THIS MORNING WILL DRIFT OFF THE COAST THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL SLOWLY APPROACH THE REGION WEDNESDAY AFTERNOON AND EVENING... BRINGING WITH IT SCATTERED SHOWERS AND THUNDERSTORMS. THE FRONT WILL LIMP TO THE SOUTH LATE WEDNESDAY NIGHT...THEN RETURN NORTH AS A WARM FRONT THURSDAY. WARMER AND MORE HUMID CONDITIONS CAN BE EXPECTED THURSDAY AND FRIDAY. ANOTHER COLD FRONT WILL CROSS THE REGION FRIDAY NIGHT...THEN STALL JUST SOUTH OF THE AREA FOR THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CLEAR SKIES AND A LIGHT GRADIENT IS ALLOWING RADIATIONAL COOLING TO OCCUR EARLY THIS MORNING. A FEW PLACES IN THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY ARE SHOWING SIGNS THAT PATCHY FOG IS ABOUT TO FORM...AND THIS MAY NEED TO BE COVERED IN THE EARLY MORNING PORTION OF THE FORECAST. OTHERWISE...THE CYCLONIC FLOW IN THE MID LEVELS WILL BACK AS THE MID LEVEL RIDGE TO THE SOUTH BULGES NORTHWARD. THE DRY AIR WILL RESULT IN HIGH CONVECTIVE TEMPERATURES...SO LITTLE IN THE WAY OF CUMULUS DEVELOPMENT IS EXPECTED TODAY. THE WARM AIR ADVECTION INDUCED MID CLOUDS OVER EASTERN MICHIGAN EARLY THIS MORNING WILL PROBABLY REMAIN NORTH OF THE AREA THIS AFTERNOON...SO SUNNY SKIES SHOULD COVER IT. AFTER A COOL START...THE COLUMN WARMS IN RESPONSE TO RISING MID LEVEL HEIGHTS. WITH THE AIRMASS IN TRANSITION...WOULD EXPECT HIGHS TODAY TO BE CLOSE TO THE MOS BLEND. AS THE SURFACE HIGH OVER CENTRAL PENNSYLVANIA EARLY THIS MORNING MAKES IT TO THE COAST THIS AFTERNOON...WOULD EXPECT WINDS TO SHIFT TO SOUTH...AND SEA AND BAY BREEZES TO DEVELOP. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... MODELS SHOW THE LOW LEVEL MOISTURE STARTING TO RETURN IN THE SOUTH SOUTHWEST FLOW TONIGHT. PROBABLY NOT ENOUGH FOR CLOUDS...AND WARM AIR ADVECTION CLOUDS AHEAD OF THE SHORT WAVE OVER THE UPPER PLAINS NOW SHOULD REMAIN NORTH OF THE AREA TONIGHT. THE SURFACE FLOW DO NOT GO CALM EXCEPT IN THE SHELTERED LOCATIONS. THE GFS MOS SEEMS OK FOR THESE LOCATIONS...BUT ELSEWHERE LOWS WERE BASED ON A MOS BLEND. THE MID LEVEL RIDGE DROPS BACK A BIT AS SHORT WAVE ENERGY TRIES TO SUPPRESS IT FROM THE NORTH. HIGH AND MID LEVEL CLOUDS SHOULD REMAIN MOSTLY NORTH OF THE AREA...ALLOWING MAINLY SUNNY SKIES OUTSIDE OF THE HIGHER TERRAIN. WITH 850 MB TEMPERATURES REACHING 17 CELSIUS (AND MIXING FROM ABOUT THAT HEIGHT)...THE MOS TEMPERATURES LOOK TOO COOL FOR WEDNESDAY. THE NAM MOS NUMBERS APPEAR TO BE MORE REASONABLE...AND HIGHS WERE BASED ON THIS GUIDANCE....THEN BUMPED UP A BIT. THERE IS AN OUTSIDE CHANCE PHL GETS TO 90 DEGREES WEDNESDAY AFTERNOON (BUT AT THIS DISTANCE IT LOOKS LIKE WE WILL FALL SHORT OF THIS). WITH THE HEATING...THE AIRMASS BECOMES MODESTLY UNSTABLE AHEAD OF A SURFACE COLD FRONT ASSOCIATED WITH THE WEAK NORTHERN STREAM SHORT WAVE ENERGY. IT LOOKS LIKE THE LOW LEVEL RETURN FLOW WILL ALLOW DEW POINTS TO RECOVER INTO THE LOWER 60S WEDNESDAY AFTERNOON...AND THIS SHOULD RESULT IN DECENT CAPE PROFILES ACROSS THE NORTH BY MID TO LATE AFTERNOON. THE BEST INSTABILITY LOOKS AS THOUGH IT WILL COINCIDE WITH THE THE SOUTHERN EDGE OF THE BEST BULK SHEAR AHEAD OF THE SHORT WAVE...AS PRECIPITABLE WATER VALUES REACH NEAR 1.5 INCHES. THIS LEADS TO THE POTENTIAL FOR DEEP ORGANIZED CONVECTION FROM ABOUT KRDG NORTHEAST THROUGH THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY. PROFILES SUGGEST THAT A SCATTERED LINE OF CONVECTION SHOULD DEVELOP...WITH THE POTENTIAL FOR GUSTY WINDS AND HEAVY RAIN. OUTSIDE OF A SUPERCELL...HAIL DOES NOT APPEAR TO BE A THREAT. STILL NOT CONFIDENT ENOUGH IN THIS SCENARIO TO ADD ENHANCED WORDING THE FORECAST. SOUTH OF THE LEHIGH VALLEY...SOUTHERN POCONOS AND NORTHWEST NEW JERSEY...THE LOW LEVEL CONVERGENCE MAY NOT BE ENOUGH FOR CONVECTION TO FIRE WITHOUT A BETTER FOCUS. THE FRONT LIMPS THROUGH THE AREA WEDNESDAY NIGHT AS THE WEAK SHORT WAVE ENERGY SHEARS OUT TO THE NORTHEAST. LOOKS LIKE MARGINAL INSTABILITY REMAINS IN PLACE AHEAD OF THE FRONT...AND WITH A FOCUS THE CHANCE OF SHOWERS AND THUNDERSTORMS WAS EXPANDED FOR WEDNESDAY NIGHT. WITH A SOUTH TO SOUTHWEST FLOW AHEAD OF THE FRONT WEDNESDAY NIGHT...THE GFS MOS NUMBERS LOOK TOO LOW...AND LOW TEMPERATURES WERE BASED ON THE WARMER NAM MOS NUMBERS. THE MID LEVEL RIDGE REASSERTS ITSELF THURSDAY AFTERNOON THE SHORT WAVES SHEAR OUT...AND THIS MAY PUT A CAP ON CONVECTIVE POTENTIAL THURSDAY. THE COLD FRONT LIMPS TO THE COAST BY MORNING...THEN GETS SHOVED BACK NORTH THURSDAY AFTERNOON AS HEIGHTS RISE. THE LOW LEVEL COOL AIR WILL BE SHORT LIVED...AS DEW POINTS RISE BACK INTO THE LOWER TO MID 60S. THE LOW LEVEL MOISTURE WILL RESULT IN MARGINAL TO MODEST INSTABILITY THURSDAY AFTERNOON...AND THE 0000 UTC NAM SHOWS WHAT LOOKS LIKE A LEE SIDE TROUGH ACROSS EASTERN PENNSYLVANIA AND CENTRAL NEW JERSEY. RIGHT NOW...NOT CONFIDENT THAT THIS WILL ACT AS A FOCUS FOR RELEASE OF THE INSTABILITY...AND LIMITED THE MENTION OF CONVECTION TO THE HIGHER TERRAIN...WHICH COULD GET A BOOST FROM DIFFERENTIAL HEATING. WITH 850 MB TEMPERATURES STILL NEAR 17 CELSIUS THURSDAY...WOULD EXPECT HIGHS TO BE CLOSE TO THOSE OF WEDNESDAY. ONCE AGAIN...PHL HAS AN OUTSIDE CHANCE OF REACHING 90 DEGREES IN THIS AIRMASS. IT WILL BE MUCH MORE UNCOMFORTABLE THAT IT HAS BEEN AS DEW POINTS RISE INTO THE MID 60S. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A WARM FRONT IS EXPECTED TO REMAIN NORTH OF THE REGION THURSDAY NIGHT...WITH CLOUDS AND A SLIGHT CHANCE OF SHOWER/THUNDERSTORM ACTIVITY. BEHIND THIS FRONT...TEMPERATURES WILL RISE WELL ABOVE NORMAL ON FRIDAY. A VIGOROUS COLD FRONT ASSOCIATED WITH A LOW PRESSURE SYSTEM TRACKING OVER THE GREAT LAKES AND SOUTHERN CANADA WILL CROSS THE AREA FRIDAY NIGHT AND EARLY SATURDAY. THIS FRONT WILL BRING WITH IT ANOTHER CHANCE OF SHOWERS. COOLER TEMPERATURES TYPICAL OF EARLY FALL...ALONG WITH PRECIPITATION-FREE WEATHER...ARE THEN EXPECTED INTO EARLY NEXT WEEK. && .AVIATION /07Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. GREAT FLYING WEATHER WILL BE ACROSS THE AREA TODAY AND TONIGHT AS HIGH PRESSURE CRESTS OVER THE AREA. SKIES ARE CLEAR ACROSS ALL PARTS OF THE AREA EARLY THIS MORNING AND THIS WILL BE THE CASE INTO THE AFTERNOON AND OVERNIGHT. THE LOW DEW POINTS AND SUBSIDENCE WILL PROBABLY INHIBIT ANY CU FORMATION TODAY SO JUST WENT SKC EVERYWHERE. WINDS WILL BE LIGHT FROM A NRLY DIRECTION THIS MORNING AND THEN SWINGING AROUND TO S OR SW BY EVENING AND INCREASE TO 5 TO 10 KNOTS. VFR TONIGHT WITH LIGHT WINDS. OUTLOOK... A COLD FRONT IS FORECAST TO MOVE THROUGH WEDNESDAY EVENING AND MAY BRING SCATTERED AFTERNOON AND EVENING SHOWERS OR EVEN A FEW THUNDERSTORMS AS WELL AS AN ENHANCED AND PROBABLY GUSTY SOUTHWEST FLOW...BUT GENERAL VFR CONDITIONS ARE EXPECTED THROUGH THE MID-WEEK PERIOD. ANOTHER COLD FRONT APPEARS ON THE WEATHER HORIZON ABOUT FRIDAY NIGHT. && .MARINE... WINDS REMAIN A LITTLE GUSTY AT THE ELEVATED PLATFORMS (BRND1) EARLY TODAY...BUT THIS WILL BE SHORT LIVED AS THE SFC HIGH MOVING OVER THE WATERS TODAY WILL CAUSE WINDS TO BECOME LIGHT. DIRECTIONS EARLY TODAY FAVOR A NRLY OR NERLY DIRECTION...BUT THEN THEY WILL SWING AROUND TO A SRLY OR SWLY DIRECTION BY TONIGHT. SEAS CONTINUE TO BE ENHANCED BY THE SWELLS FROM IGOR WELL OFFSHORE...BUT THESE SWELLS WILL DECREASE BY THIS EVENING. I WILL STILL HOLD ONTO THE SCA FLAG FOR THE MORNING WITH THE MARGINAL SCA CONDITIONS PROBABLY CONTINUING UNTIL THEN. THE 15Z EXPIRATION TIME SHOULD WORK OUT WELL. WINDS WILL PICK UP ON WED AHEAD OF THE NEXT APPROACHING FRONT. THE ARRIVING AIR WILL BE WARMER...WITH NEAR SCA CONDITIONS POSSIBLE IF ENOUGH MIXING OCCURS. THE DAY SHIFT CAN DETERMINE IF ANOTHER SCA MAY BE NEEDED ON WED. ANOTHER OPPORTUNITY OF SCA FLAG WILL BE FRI AND SAT AS ANOTHER LOW APPROACHES. && .FIRE WEATHER... WITH DRY AIR IN PLACE...AND THE RETURN FLOW WAITING UNTIL AFTERNOON...IT APPEARS AS THOUGH WE MAY SEE MINIMUM RELATIVE HUMIDITY VALUES DROP BELOW 30 PERCENT THIS AFTERNOON. HOWEVER... IT APPEARS AS THOUGH WINDS WILL REMAIN BELOW 15 MPH TODAY IN THE SOUTHERLY FLOW...SO NOT EXPECTING ANY FIRE WEATHER ISSUES TODAY. && .RIP CURRENTS... OUR LOCAL RIP PREDICTOR STILL SHOWS HIGH RIP CURRENT POTENTIAL TODAY. THE UPCOMING FULL MOON IS LIKELY CONTRIBUTING TO THE ENHANCED RISK...SO I WILL CONTINUE TO SHOW HIGH RISK FOR EARLY TODAY...BUT THEN DROP TO RISK TO MODERATE FOR THE AFTERNOON. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ450>455. && SYNOPSIS...HAYES NEAR TERM...HAYES SHORT TERM...HAYES LONG TERM...MIKETTA AVIATION...O'HARA MARINE...O'HARA FIRE WEATHER...HAYES RIP CURRENTS...O'HARA
Hazardous weather outlook, Sep 21, 3:15 AM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 AM EDT TUE SEP 21 2010 DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027- PAZ067>071-220715- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 315 AM EDT TUE SEP 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-220715- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 315 AM EDT TUE SEP 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS THIS MORNING...AND A MODERATE RISK OF RIP CURRENTS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN ENHANCED RISK FOR RIP CURRENTS WILL EXIST THROUGH AT LEAST WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ054-055-060>062-220715- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 315 AM EDT TUE SEP 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-220715- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 315 AM EDT TUE SEP 21 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-220715- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 315 AM EDT TUE SEP 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 11:45 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 4 hr |
Nearby
Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.